Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i7.60
pages 54-73

Asymptotics of a Certain Optimal Problem with Two Singular Parameters

Vladimir G. Kozyrev
Sevastopol National Technical University

RÉSUMÉ

For the optimization problem of the system with two small singular parameters there is proved the theorem on the uniform asymptotic approximation of the control process for slow variables.

RÉFÉRENCES

  1. Bryson A., Ho Yu-Chi , Applied optimal control. Optimization estimation and control [Russian translation].

  2. Vasilieva A.B., Butuzov V.F. , Asymptotic methods in the theory of singular perturbations, Nauchnoteoret. posobie [in Russian].

  3. Glizer V.Ya., Dmitriev M.G. , Asymptotics of solution of one singularly perturbed Cauchy problem occurred in optimal control theory.

  4. Glizer V.Ya., Dmitriev M.G. , Asymptotics of solution of one singularly perturbed problem related to the penalty functions.

  5. Kozyrev V.G. , On asymptotics of optimal control system with two small singularly perturbed parameters.

  6. Kokotovic P.V., Yackel R.A. , Singular perturbations of linear regulators: basic theorems.


Articles with similar content:

On Periodizing Solution of Dynamical Systems with the Simplest Symmetry under Changing of Control Parameters. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Leonid G. Lobas
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
METHOD OF SUCCESSIVE APPROXIMATIONS IN A STOCHASTIC BOUNDARY-VALUE PROBLEM IN THE ELASTICITY THEORY OF STRUCTURALLY HETEROGENEOUS MEDIA
Composites: Mechanics, Computations, Applications: An International Journal, Vol.2, 2011, issue 1
M. A. Tashkinov, V. E. Vil'deman, N. V. Mikhailova
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Methods of Solving the Problems of Mathematical Safe on Elementary Graphs
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Artem L. Gurin , Andrey G. Donets , Sergey P. Zagorodnyuk